American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Matti Vuorinen and Gendi Wang. Bisection of Geodesic Segments in Hyperbolic Geometry. Contemporary Mathematics 591 (2013) 273-290.
Book volume table of contents
View Article: PDF

[2] Reza Chamanara. Finite simultaneous bending. Conform. Geom. Dyn. 10 (2006) 203-226. MR 2261049.
Abstract, references, and article information
View Article: PDF

[3] María-Cecilia Rivara and Gabriel Iribarren. The 4-triangles longest-side partition of triangles and linear refinement algorithms. Math. Comp. 65 (1996) 1485-1502. MR 1361811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ithiel Carter and Burt Rodin. An inverse problem for circle packing and conformal mapping . Trans. Amer. Math. Soc. 334 (1992) 861-875. MR 1081937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] V. J. Baston and F. A. Bostock. On the impossibility of ruler-only constructions . Proc. Amer. Math. Soc. 110 (1990) 1017-1025. MR 1034882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] D. Z. Du, F. K. Hwang and J. F. Weng. Steiner minimal trees on zig-zag lines . Trans. Amer. Math. Soc. 278 (1983) 149-156. MR 697066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] D. Z. Du and F. K. Hwang. A new bound for the Steiner ratio . Trans. Amer. Math. Soc. 278 (1983) 137-148. MR 697065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Andrew Adler. On the bisection method for triangles . Math. Comp. 40 (1983) 571-574. MR 689473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Heinrich Maschke. Note on the unilateral surface of Moebius . Trans. Amer. Math. Soc. 1 (1900) 39. MR 1500522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1